MathSciNet Relay Station
MathSciNet bibliographic data
MR3113392 35R11 (35-04 35B10 35C05)
Shang, Nina; Zheng, Bin Exact solutions for three fractional partial differential equations by the $\rm (G'/G)$ method. IAENG Int. J. Appl. Math. 43 (2013), no. 3, 114–119.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement